# SDR DALA2022072805202

- Difficulty date: July 27, 2022
- Submitted: July 28, 2022
- Operation: Air carrier
- Aircraft: N404DX
- Make and model: Airbus A330-941
- Aircraft serial: 1935
- Aircraft time: 10,820 hours, 1,244 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3404 3L EMERGENCY EXIT SIGNS INOPERATIVE.CORRECTIVE ACTION: REPLACED LOOSE COVER. (2339138)
